# SDR AALA2020010879014

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 67,542 hours, 8,291 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE (FORWARD MICROPHONE) INOPERATIVE. MAINTENANCE REPLACED MEGAPHONE PER AMM 25-64-02.
